American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[2] C. D. Godsil and B. D. McKay. Asymptotic enumeration of Latin rectangles. Bull. Amer. Math. Soc. 10 (1984) 91-92. MR 722858.
Abstract, references, and article information   
View Article: PDF

[3] David A. Drake and Hanfried Lenz. Finite Hjelmslev planes with new integer invariants. Bull. Amer. Math. Soc. 82 (1976) 265-267. MR 0406828.
Abstract, references, and article information   
View Article: PDF

[4] Mark Blondeau Hedrick. The permanent at a minimum on certain classes of doubly stochastic matrices. Bull. Amer. Math. Soc. 80 (1974) 836-838. MR 0360636.
Abstract, references, and article information   
View Article: PDF

[5] Stephen B. Maurer. Basis graphs of pregeometries. Bull. Amer. Math. Soc. 79 (1973) 783-786. MR 0376406.
Abstract, references, and article information   
View Article: PDF

[6] Peter Doubilet. An inversion formula involving partitions. Bull. Amer. Math. Soc. 79 (1973) 177-179. MR 0307933.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia